Mathematische Zeitschrift

, Volume 252, Issue 4, pp 825–848

Conformally parallel G2 structures on a class of solvmanifolds


DOI: 10.1007/s00209-005-0885-7

Cite this article as:
Chiossi, S. & Fino, A. Math. Z. (2006) 252: 825. doi:10.1007/s00209-005-0885-7


Starting from a 6-dimensional nilpotent Lie group N endowed with an invariant SU(3) structure, we construct a homogeneous conformally parallel G2-metric on an associated solvmanifold. We classify all half-flat SU(3) structures that endow the rank-one solvable extension of N with a conformally parallel G2 structure. By suitably deforming the SU(3) structures obtained, we are able to describe the corresponding non-homogeneous Ricci-flat metrics with holonomy contained in G2. In the process we also find a new metric with exceptional holonomy.

Mathematics Subject Classification (2000)

Primary 53C10Secondary 53C2553C2922E25

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Institut für Mathematik der Humboldt-UniversitätBerlinGermany
  2. 2.Dipartimento di MatematicaUniversità di TorinoTorinoItaly